# SDR MTNA20230830001

- Difficulty date: August 26, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N764FE
- Make and model: Cessna 208B
- Aircraft serial: 0258
- Aircraft time: 12,406 hours, 13,745 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, MOVED FLAPS TO 10 DEGREES, LEFT FLAP CAME DOWN 10 DEGREES, RIGHT FLAP REMAINED UP. MOVED FLAP LEVEL TO FLAP UP AND LEFT WING RETRACTED TO UP. ATTEMPTED FLAPS ON GROUND, COULD NOT REPLICATE. AIRCRAFT IS BEING ENTERED INTO LONG-TERM STORAGE.
